# SDR SWAA2019110138409

- Difficulty date: October 2, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 41,207 hours, 24,078 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM UPPER SURFACE AROUND FASTENER HOLE CORRODED AT BS. 986.5, LBL 43.  / REPAIRED FLOOR BEAM PER EA & ER.
